# SDR ABXA20120201166

- Difficulty date: February 1, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Part number: 113T110153
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON AIRCRAFT LEFT SIDE MAIN LANDING GEAR SUPPORT BEAM (AFT  BEAM HALF MEASURED) 1.700" LONG X .500" WIDE  X .027" WIDE BLENDED AREA IAW B767 SRM 57-51-14, IAW ABX REA B657-59651-MR.  AIRCRAFT WAS GROUNDED.
